Hair loss caused by the Mirena

by Sally
(Iondon)

I have lost about half of my hair in the 8 weeks that I have had the Mirena coil and have developed severe acne. I tried the Mirena to help my endometriosis, but really wished that I had not.I am hoping that progesterone cream could help me recover. I am only 33 and would like to keep my hair.

Comments for Hair loss caused by the Mirena

Click here to add your own comments

Jun 18, 2015

by: Wray

Hi Sally Please see our page on Endometriosis and on Hair Loss. Too many women have reacted badly to the Mirena, please see this page here. I suggest you have the IUD out to prevent any further damage. Progesterone can help, as you'll see from the pages above. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hair loss.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...